MAUDE Adverse Event Report: STRYKER CORPORATION OPTABLATE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

STRYKER CORPORATION OPTABLATE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 9700120000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Probe emtter broke during procedure.

Brand Name
OPTABLATE
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct.
san jose CA 95138
MDR Report Key24604311
Report Number24604311
Device Sequence Number18756562
Product Code GEI
UDI-Device Identifier07613327601145
UDI-Public(01)07613327601145(17)270820(10)1000610095
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/12/2026
Report Date (Section F) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9700120000
Device Catalogue Number9700-120-000
Device Lot Number1000610095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight70 KG
Date Report Sent to FDA03/12/2026